RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 3, Pages 457–467 (Mi mz6530)  

This article is cited in 3 scientific papers (total in 3 papers)

Noetherian character of pseudodifferential operators with symbols of class $S^m_{\rho,\delta}$ $(0\leqslant\delta=\rho<1)$

V. S. Rabinovich


Full text: PDF file (661 kB)

English version:
Mathematical Notes, 1980, 27:3, 226–231

Bibliographic databases:

UDC: 517.949
Received: 10.05.1977

Citation: V. S. Rabinovich, “Noetherian character of pseudodifferential operators with symbols of class $S^m_{\rho,\delta}$ $(0\leqslant\delta=\rho<1)$”, Mat. Zametki, 27:3 (1980), 457–467; Math. Notes, 27:3 (1980), 226–231

Citation in format AMSBIB
\Bibitem{Rab80}
\by V.~S.~Rabinovich
\paper Noetherian character of pseudodifferential operators with symbols of class $S^m_{\rho,\delta}$ $(0\leqslant\delta=\rho<1)$
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 3
\pages 457--467
\mathnet{http://mi.mathnet.ru/mz6530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570756}
\zmath{https://zbmath.org/?q=an:0457.47045|0441.47055}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 3
\pages 226--231
\crossref{https://doi.org/10.1007/BF01140173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KU95700015}


Linking options:
  • http://mi.mathnet.ru/eng/mz6530
  • http://mi.mathnet.ru/eng/mz/v27/i3/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Lange, V. S. Rabinovich, “Pseudodifferential operators on $\mathbf R^n$ and limit operators”, Math. USSR-Sb., 57:1 (1987), 183–194  mathnet  crossref  mathscinet  zmath
    2. V. S. Rabinovich, “Singular integral operators on complicated contours and pseudodifferential operators”, Math. Notes, 58:1 (1995), 722–734  mathnet  crossref  mathscinet  zmath  isi
    3. V. S. Rabinovich, “Algebras of singular integral operators on compound contours with nodes that are logarithmic whirl points”, Izv. Math., 60:6 (1996), 1261–1292  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019